MAUDE Adverse Event Report: KCI USA, INC. PREVENA¿ PEEL PLACE¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

KCI USA, INC. PREVENA¿ PEEL PLACE¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number PRE1101US
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reported by the operating room that the dressing would not seal.

Brand Name
PREVENA¿ PEEL PLACE¿
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
KCI USA, INC.
6203 farinon dr
san antonio TX 78249
MDR Report Key22166144
Report Number22166144
Device Sequence Number7829699
Product Code OMP
UDI-Device Identifier00849554004627
UDI-Public(01)00849554004627
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/05/2025
Report Date (Section F) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPRE1101US
Device Lot NumberC20546V005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale
Patient Weight98 KG
Date Report Sent to FDA06/05/2025